# SDR QMLA2016090316101

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N93OU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7925
- Aircraft time: 507 hours, 1,537 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 507 hours, 1,152 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 704A33651243
- Condition: Seized
- Location: Hyd Pump
- Part time: 507 hours, 1,537 cycles
- Component: Pump
- Component part number: 350A35013200
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE NR 2 HYDRAULIC LIGHT ILLUMINATED AND SHORTLY AFTER THE CABIN FILLED WITH SMOKE. THE AIR CONDITIONER WAS TURNED OFF. THE LANDING WAS MADE IN A PASTURE. AFTER SHUTDOWN THE HYDRAULIC BELT WAS DISCOVERED IN THE TRANSMISSION AREA. IT WAS TWISTED AND CHARED AND THE BELT DRIVEN HYDRAULIC PUMP WOULD NOT TURN.  MECHANIC CONFIRMED THAT THE BELT DRIVEN HYDRAULIC PUMP HAD SEIZED.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING PARTS.
